# SDR SIMA9701341

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0262
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIA - FLT 4144 - EMERGENCY FLOOR LIGHT ROW 2, 3, AND 5 INOP.  CHECK EMERGENCY FLOOR LIGHTING, DEFERRED PER SIMMONS MEL 33-22.  AIRCRAFT WAS RETURNED TO SERVICE.  MAINTENANCE PEFORMED OPS CHECK OF EMERGENCY LIGHT SYSTEM WITH NO DEFECTS NOTED.  CLEARED MEL AND RETURNED AIRCRAFT TO SERVICE.  (M)
